# SDR SWAA2015122247337

- Difficulty date: October 12, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 43,162 hours, 29,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9936534107
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR JAMB FLOOR SUPPORT PLATE CORRODED.  R & R SUPPORT PLATE IAW SRM.
